Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Torsion in coinvariants of certain Cantor minimal $ \mathbb{Z}^2$-systems


Author: Hiroki Matui
Journal: Trans. Amer. Math. Soc. 360 (2008), 4913-4928
MSC (2000): Primary 37B05
Published electronically: April 24, 2008
MathSciNet review: 2403709
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite abelian group. We will consider a skew product extension of a product of two Cantor minimal $ \mathbb{Z}$-systems associated with a $ G$-valued cocycle. When $ G$ is non-cyclic and the cocycle is non-degenerate, it will be shown that the skew product system has torsion in its coinvariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 37B05

Retrieve articles in all journals with MSC (2000): 37B05


Additional Information

Hiroki Matui
Affiliation: Graduate School of Science, Chiba University, 1-33 Yayoi-cho, Inage-ku, Chiba 263-8522, Japan
Email: matui@math.s.chiba-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04590-X
PII: S 0002-9947(08)04590-X
Received by editor(s): September 11, 2006
Published electronically: April 24, 2008
Additional Notes: The author was supported in part by a grant from the Japan Society for the Promotion of Science
Article copyright: © Copyright 2008 American Mathematical Society